MathSciNet Relay Station
MathSciNet bibliographic data
MR388104 46H05 (47A10)
Pellegrini, V. J. Numerical range preserving operators on a Banach algebra. Studia Math. 54 (1975), no. 2, 143–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement